# SDR DLM88954774

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 19,416 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH FL 240, FELT A STRONG JOLT AND LOUD BANG, THE RT ENGINE EPR AND N1 BEGAN TO DETERIORATE, BUT ALL ELSE WAS NORMAL.  ENGINE SHUT-DOWN BEFORE LANDING.  FOUND METAL IN T/P.  CORRECTIVE-REPLACED NR 2 ENGINE AND T/R.  REROUTED TO SHOP.  SUPPLEMENT: (03-07-96).  SHOP EXAMINATION SHOWED 3RD STAGE TURBINE INNER AIR-SEALING ANTI-ROTATION PIN (QTY-1) MISSING.  PIN DAMAGED TURBINE BLADES, RESULTING IN TURBINE FAILURE.
